# SDR AALA20040937

- Difficulty date: September 6, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N1421K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11404
- Engine: Rroyce TAY65015
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
